# SDR 2401N813JW

- Difficulty date: February 6, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N813JW
- Make and model: Lear 25
- Aircraft serial: 25038
- Engine: Ge CJ6101
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 446EN19
- Condition: Inoperative
- Location: Rt Main Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRAACT.  AIRCRAFT RETURNED TO BASE.  REPLACED RT SQUAT SWITCH WITH NEW.  OPERATIONAL CHECK OF LANDING GEAR EXTENSION AND RETRACTION SYSTEM PERFORMED SATISFACTORY.
